# SDR MWEA010358

- Difficulty date: March 20, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114017
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STATION 185 BETWEEN LONGERON 21 AND 22 RIGHT.  REMOVED DAMAGE, FABRICATED FINGER DOUBLER AND PLUG FOR SKIN, INSTALLED FINGER DOUBLER AND PLUG.
